Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

A survey on stability and rigidity results for Lie algebras

Texto completo
Autor(es):
Crainic, Marius [1] ; Schatz, Florian [1] ; Struchiner, Ivan [2]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Utrecht, Dept Math, NL-3508 TA Utrecht - Netherlands
[2] Univ Sao Paulo, Dept Math, Sao Paulo - Brazil
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: INDAGATIONES MATHEMATICAE-NEW SERIES; v. 25, n. 5, SI, p. 957-976, OCT 2014.
Citações Web of Science: 1
Resumo

We give simple and unified proofs of the known stability and rigidity results for Lie algebras, Lie subalgebras and Lie algebra homomorphisms. Moreover, we investigate when a Lie algebra homomorphism is stable under all automorphisms of the codomain (including outer automorphisms). (C) 2014 Royal Dutch Mathematical Society (KWG). Published by Elsevier B.V. All rights reserved. (AU)

Processo FAPESP: 13/16753-8 - Estabilidade de colchetes de Lie e seus morfismos
Beneficiário:Ivan Struchiner
Linha de fomento: Auxílio à Pesquisa - Regular